# SDR REXA2021090300699

- Difficulty date: July 19, 2021
- Submitted: September 3, 2021
- Operation: Air carrier
- Aircraft: N935XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15199
- Aircraft time: 28,542 hours, 19,276 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: MM69035146009
- Condition: Dented
- Location: Bs 1078 S21-22l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE DENTS @ FS. 1078 BETWEEN STR 21-22R BENEATH STRAKE. REPAIRED DENTS @F.S. 1078, STR 21-22R IAW ENDEAVOR AIR EA# CRJ953-11912
